# SDR IXXA20170320180

- Difficulty date: February 3, 2017
- Submitted: March 20, 2017
- Operation: Air carrier
- Aircraft: N739AX
- Make and model: Boeing 767232
- Aircraft serial: 22216
- Aircraft time: 90,241 hours, 43,067 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Structure
- Condition: Corroded
- Location: Bs 1050
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WHEEL WELL OUTBOARD LONGERON CORRODED AFT END BS 1050 RIGHT BUTT LINE 90 UPPER SIDE OF HORIZONTAL WEB. UPON FURTHER INVESTIGATION LONGERON TO BE OUT OF LIMITS IAW SRM 53-50-05. REMOVED AND REPLACED LONGERON IAW SRM 51-40-02.
